# SDR ASAA2014041307532

- Difficulty date: April 13, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,443 hours, 7,193 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF UNREADABLE DURING FLIGHT, SAT OK & RADIO VERIFIES GOOD VOICE RECEPTION.  ACFT GROUNDED.  COULD NOT DUPLICATE.  ACCOMPLISHED SUCCESSFUL GROUND NR 1 HF COMM SYS TEST, IAW MM 23-11-00.  VOICE SOUNDS GOOD.  NO HISTORY 30 DAYS.
